On a question of Külshammer for representations of finite groups in reductive groups

Research output: Contribution to journalArticle

Full text download(s)

  • kuls

    256 KB, PDF document

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalIsrael J. Math
DateAccepted/In press - 20 May 2015
DatePublished (current) - 25 Aug 2016
Issue number1
Volume214
Number of pages8
Pages (from-to)463-470
Original languageEnglish

Bibliographical note

© 2016, Hebrew University of Jerusalem. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Activities

Projects

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations